Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces
AbstractWe introduce and study Clarkson, Dol’nikov-Pichugov, Jacobi and mutual diameter constants reflecting the geometry of a Banach space and Clarkson, Jacobi and Pichugov classes of Banach spaces and their relations with James, self-Jung, Kottman and Schäffer constants in order to establish quantitative versions of Hahn-Banach separability theorem and to characterise the isometric extendability of Hölder-Lipschitz mappings. Abstract results are further applied to the spaces and pairs from the wide classes IG and IG+ and non-commutative Lp-spaces. The intimate relation between the subspaces and quotients of the IG-spaces on one side and various types of anisotropic Besov, Lizorkin-Triebel and Sobolev spaces of functions on open subsets of an Euclidean space defined in terms of differences, local polynomial approximations, wavelet decompositions and other means (as well as the duals and the lp-sums of all these spaces) on the other side, allows us to present the algorithm of extending the main results of the article to the latter spaces and pairs. Special attention is paid to the matter of sharpness. Our approach is quasi-Euclidean in its nature because it relies on the extrapolation of properties of Hilbert spaces and the study of 1-complemented subspaces of the spaces under consideration. View Full-Text
Scifeed alert for new publicationsNever miss any articles matching your research from any publisher
- Get alerts for new papers matching your research
- Find out the new papers from selected authors
- Updated daily for 49'000+ journals and 6000+ publishers
- Define your Scifeed now
Ajiev, S. Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces. Axioms 2013, 2, 224-270.
Ajiev S. Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces. Axioms. 2013; 2(2):224-270.Chicago/Turabian Style
Ajiev, Sergey. 2013. "Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces." Axioms 2, no. 2: 224-270.